# SDR ASAA0280552

- Difficulty date: November 10, 2002
- Submitted: January 10, 2003
- Operation: Air carrier
- Aircraft: N975AS
- Make and model: Doug DC-9-83
- Aircraft serial: 53451
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Part number: 5936064
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - FOUND 30K CHECK, UPPER SHEAR TIE CORRODED AT FS 1212, LONGERON 28R.  REPLACED SHEAR TIE PER SRM 53-24-0, 51-10-2, 51-10-4, AND 51-30-5.  (M)
